# SDR SWAA2021022244609

- Difficulty date: January 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 747 TO BS 787; AT LEVEL STRINGER 25L; LBL 21 AFT CARGO COMPARTMENT AT WL 156.1 / REPLACED SECTION SUPPORT ZEE LOCATED BTW BS 747 TO BS 847 AT LEVEL STR 25L LBL 21 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-G AND DWG 146A7502 SHEET 2A REV - PART USED BAC1496- 377 7075-T62 IAW B737-700 SRM 53-00-53-2R-6
